MathSciNet Relay Station
MathSciNet bibliographic data
MR1927810 37C50 (37C20 37E30)
Sakai, Kazuhiro Diffeomorphisms with $C^2$ stable shadowing. Dyn. Syst. 17 (2002), no. 3, 235–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement